# SDR QXEA2019032500138

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 506 hours, 273 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD LEFT COFFEE MAKER SPILLING COFFEE AND BURNING THE COFFEE BAGS. REMOVED FROM SERVICE. REMOVED COFFEE POT AND CLEANED SURROUNDING AREA AND SENSORS AS REQUIRED. PERFORMED BREW TEST. COFFEE MAKER OPERATED NORMALLY. NO OTHER DEFECTS NOTED.RETURNED TO SERVICE. NO PARTS REPLACED.
